advertisement
Question
Posted by: Anon | 2008/01/30

Tired and depressed

I have been on Nuzak (20mg) for 1 month now but I am feeling tired and depressed. Should the dosage be increase or should I be patient? How ong does it take for Nuzak to come into effect?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anon
It can take up to 6 weeks to get the full effect – try and hang in a little while longer, but tell your doctor about your symptoms.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement